# SDR UALA2012040902172

- Difficulty date: April 6, 2012
- Submitted: April 10, 2012
- Operation: Air carrier
- Aircraft: N221UA
- Make and model: Boeing 777222
- Aircraft serial: 30552
- Aircraft time: 45,084 hours, 5,639 cycles
- Engine: Pwa PW40903
- System (JASC): 7320 · Fuel Controlling System
- Part: Relay
- Part number: M835362024M
- Condition: Faulty
- Location: Eec
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DUE TO PREVIOUS HISTORY OF NR 1 ENG EEC POWERED WITH ENGINE SHUT DOWN AT TERMINATION OF FLT 1757-06,  REPLACED RELAY K73202 RAN ENGINE TWICE, EEC INDICATIONS NORMAL WHILE RUNNING AND GONE WHEN ENGINE STOPPED.
